# SDR DALA2023012800725

- Difficulty date: January 27, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 14,491 hours, 5,413 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3895, REF. ACFT LOG 9602200-FWD CARGO DOOR A/C SKIN AT "PULL TO LOWER DOOR STENCIL ARROW" THERE IS A GOUGE/SCRATCH 1 INCH LONG AND DENT/DEPRESSION APPROX. A NICKELS WORTH IN DEPTH SCRATCH IS VERTICALLY ORIENTED. PARRELLEL TO DOOR OPENING END. CORRECTIVE ACTION: COMPLIED WITH ALL STEPS ON ERA 605597-14 PRI REV. ORIG. COMPLIED WITH ALL STEPS ON ERA 605597-14 PRI REV. 1. "AWAITING FINAL ERA" PRI 605597-14 REV.O-REV.1 MATCH FINAL ERA 605597-14 REV. ORIG. PENDING FAA APPROVAL REF. N/R 4. ASSOCIATED ER/A 14-605597. LP 2603084
